# SDR USAA2009062291537

- Difficulty date: June 19, 2009
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 36,113 hours, 14,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Part serial: 434
- Condition: Discharged
- Location: Cabin
- Part time: 58,477 hours, 26,019 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 471 - SFO-LAS - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHT TEST FAULTING.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT.  OPERATIONAL CHECK WAS GOOD.
